MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 3.7MM 10M M HEXAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 3.7MM 10M M HEXAGON; DENTAL IMPLANT
Model Number SPMB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown /not provided.Age and date of birth unknown /not provided.Patient sex unknown/not provided.Weight unknown/not provided.Date of event unknown/not provided.Implant date unknown/not provided.Explant date unknown/not provided.Email address unknown/not provided.Pma/510(k) number: k011245 and k002188.
 
Event or Problem Description
It was reported that implant fractured and was removed.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Additional report submitted to update implant and explant dates and product return date.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).An implant was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage, bone, blood and a fracture at the collar.No pre-existing conditions were noted on the per.The reported device location is unkonwn and was used for approximately 5 months.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: instructions for use for swissplus® and tapered swissplus® implants 9667 rev 2 - 10/19 information identified: 'warnings, precautions'.Dhr review: dhr review was completed for the subject lot number (2020031624).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2020031624) for similar event and no other complaint was identified.Review completed utilizing keywords: fracture : implant.Post market trend review: sep post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
IMPL TAPERED SP 3.7MM 10M M HEXAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14652478
Report Number0002023141-2022-01449
Device Sequence Number5693428
Product Code DZE
UDI-Device Identifier00889024017467
UDI-Public(01)00889024017467(17)250401(10)2020031624
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K082639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2025
Device Model NumberSPMB10
Device Catalogue NumberSPMB10
Device Lot Number2020031624
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer06/07/2022
11/09/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date06/27/2022
11/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown